# SDR ASAA0080664

- Difficulty date: November 26, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, INTERIOR EMERGENCY OVERHEAD LIGHTS AT AFT GALLEY AND AT SEAT ROW 30 WERE DETERMINED TO BE INOPERATIVE.  REPLACED BATTERY PACK.  LIGHTS THEN OPERATED NORMALLY.  (M)
